# SDR DALA2025121709181

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N322DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55266
- Aircraft time: 5,575 hours, 2,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG "DIRTY SOCKS" ODOR SMELLED IN CABIN BEFORE LANDING. FLIGHT DECK SMELLED VERY STRONG JUST AFTER LANDING. TURNED OFF BOTH ENGINE BLEEDS AND ODOR QUICKLY DISSIPATED. PREFORMED WORKCARD 0550-2001 UP TO STEP 8. PERFORMED P-TRK TEST ON #1 AND #2 ONLY AT IDLE. (761853) NO SMELLS NOTED 761853 C/W JIC 0550-2001 & 2003 AND NO GO ODI- FOUND #1 ENG SOURCE OF FUMES- PREFORMED HI-POWER PURGE RUN AND DECONTAMINATION -ODOR LESS AND #UNDER 1K ON P-TRAK. PER MCC LOCK OUT #1 ENG BLEED & REPLACED RICIRCULATION FILTERS. OK FOR SERVICE. (LP# 7698832)
